Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 7, Pages 895–896 (Mi zvmmf4678)  

A choice of the regularization parameter in solving convex extremal problems

I. P. Ryazantseva

Nizhniĭ Novgorod

Full text: PDF file (380 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:7, 869–870

Bibliographic databases:
UDC: 519.642.8
MSC: Primary 90C25; Secondary 58E15, 52A40
Received: 18.10.1995

Citation: I. P. Ryazantseva, “A choice of the regularization parameter in solving convex extremal problems”, Zh. Vychisl. Mat. Mat. Fiz., 37:7 (1997), 895–896; Comput. Math. Math. Phys., 37:7 (1997), 869–870

Citation in format AMSBIB
\Bibitem{Rya97}
\by I.~P.~Ryazantseva
\paper A choice of the regularization parameter in solving convex extremal problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 7
\pages 895--896
\mathnet{http://mi.mathnet.ru/zvmmf4678}
\zmath{https://zbmath.org/?q=an:0947.90087}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 7
\pages 869--870


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4678
  • http://mi.mathnet.ru/eng/zvmmf/v37/i7/p895

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:162
    Full text:54
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021